Equadiff 6 pp 115-121 | Cite as

Uniqueness without continuous dependence

  • T. A. Burton
  • D. P. Dwiggins
Lectures Presented In Sections Section A Ordinary Differential Equations
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)


Initial Function Topological Vector Space Functional Differential Equation Continuous Dependence Fading Memory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Arino, O., Burton, T., and Haddock, J., Periodic solutions of functional differential equations, Royal Soc. Edinburgh, to appear.Google Scholar
  2. 2.
    Burton, T. A., Volterra Integral and Differential Equations, Academic Press, New York, 1983.zbMATHGoogle Scholar
  3. 3.
    ____, Periodic solutions of nonlinear Volterra equations, Funkcial. Ekvac., to appear.Google Scholar
  4. 4.
    ____, Toward unification of periodic theory, in Differential Equations; Qualitative Theory (Szeged, 1984), Colloq. Math. Soc. János Bolyai, 47, North Holland, Amsterdam.Google Scholar
  5. 5.
    ____, Phase spaces and boundedness in Volterra equations, J. Integral Equations, to appear.Google Scholar
  6. 6.
    Burton, T. and Grimmer, R., Oscillation, continuation, and uniqueness of solutions of retarded differential equations, Trans. Amer. Math. Soc. 179(1973), 193–209.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Corduneanu, C., Integral Equations and Stability of Feedback Systems, Academic Press, New York, 1973.zbMATHGoogle Scholar
  8. 8.
    Haddock, J., A friendly space for functional differential equations with infinite delay, to appear.Google Scholar
  9. 9.
    Hale, J. K., Dynamical systems and stability, J. Math. Anal. Appl. 26(1969), 39–59.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hale, J. K. and Kato, J., Phase spaces for retarded equations, Funkcial. Ekvac., 21(1978), 11–41.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Hino, Y., Asymptotic behavior of solutions of some functional differential equations, Tohoku Math. J. 22(1970), 98–108.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    ____, Continuous dependence for some functional differential equations, ibid., 23(1971), 565–571.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    ____, On stability of the solutions of some functional differential equations, Funkcial. Ekvac., 14(1970), 47–60.MathSciNetzbMATHGoogle Scholar
  14. 14.
    Kappel, F. and Schappacher, W., Some considerations to the fundamental theory of infinite delay equations, J. Differential Equations, 37(1980), 141–183.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Naito, T., On autonomous linear functional differential equations with infinite retardations, J. Differential Equations, 21(1976), 297–315.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    ____, Adjoint equations of autonomous linear functional differential equations with infinite retardation, Tohoku Math. J., 28(1976), 135–143.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Schaefer, H. H., Topological Vector Spaces, Macmillan, New York, 1966.zbMATHGoogle Scholar
  18. 18.
    Schäffer, J. J., Uniqueness without continuous dependence in infinite dimension, J. Differential Equations, 56(1985), 426–428.MathSciNetCrossRefGoogle Scholar
  19. 19.
    Schumacher, K., Existence and continuous dependence for functional differential equations with unbounded delay, Arch. Rat. Mech. Anal., 67(1978), 315–335.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Seifert, G., On Caratheodory conditions for functional differential equations with infinite delays, Rocky Mt. J. Math., 12(1982), 615–619.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Treves, T., Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, 1967.zbMATHGoogle Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • T. A. Burton
    • 1
  • D. P. Dwiggins
    • 1
  1. 1.Department of MathematicsSouthern Illinois UniversityCarbondaleUSA

Personalised recommendations